Hello, I have a 10 month old daughter, she acquired

Patient : Hello, I have a 10 month old daughter, she acquired this blueish color in the back of her tongue so we took her up to the hospital, the doctors there knew nothing of it and assumed it was oral thrush so she was given Nystatin, she still has the blue tongue after a week of trying Nystatin and now she has began to show side effects of Nystatin which is mouth irritation, diarrhea, nausea, vomiting and upset stomach. We don't know if we should continue to give her the Nystatin so I'm asking if it could be oral thrush or what is your opinion on this condition?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: So this may be totally normal but im not sure. So im 4 months postpartum. I stopped breastfeeding at the beginning of...

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews